Buy it Again
Gas-X Antigas Ultra Strength Softgels - 18 Count

Gas-X Antigas Ultra Strength Softgels - 18 Count

Antigas, Ultra Strength, Softgels

Simethicone 180 mg/antigas. No. 1 doctor recommended brand. Relieves gas fast. Pressure. Bloating. Discomfort. Gas-X ultra strength softgels are concentrated to contain liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no chalky taste. Gas-X Ultra Strength softgels offer fast, effective relief of pressure and bloating that antacids can't provide. They are specially formulated with mimethicone, the antigas medicine doctors recommend most for pressure, bloating or discomfort referred to as gas. www.Gas-X.com. Questions or comments? Call 1-800-452-0051. Other information: Store at controlled room temperature 20-25 degrees C (68-77 degrees F). Protect from heat and moisture. Read all product information before using. Keep box for important information.
Active Ingredients: In Each Softgel: Simethicone (180 mg). Purpose: Antigas. Inactive Ingredients: FD&C Yellow No. 6, Gelatin, Glycerin, Peppermint Oil, Purified Water, Sorbitol, Titanium Dioxide
Product Attributes
Warning Contains: Keep out of reach of children. Tamper Evident Feature: Gas-X tablets are sealed in blister packets. Use only if the individual seal is unbroken.
Directions General directions: Do not exceed 2 softgels in 24 hours except under the advice and supervision of a physician. Age group directions: Adult and Children 12 Years and Older:: Swallow with water 1 or 2 softgels as needed after meals and at bedtime.

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.